# SDR ASOA2013070308555

- Difficulty date: June 5, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,886 hours, 20,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E  DENTED.  REMOVED R/T OTBD L/E ASSY IAW AMM 57-41-01-000-806 AND ACCESS PANEL 630BL IAW TASK 57-41-01-000-808.  INSTALLED OTBD L/E ASSY QC 44 (630KL) IAW AMM 57-41-01-400-806.   RECEIVED SERVICEABLE LEADING EDGE PN 601R12062-4 LOCATED AND TRANSFERED DRILL THE MOUNTING HOLES AS NEEDED REF: SRM 51-40-06-00 AND SRM 51-40-11-00 AND DWG 601R12062.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
